JournalsrlmVol. 19, No. 2pp. 79–102

Vanishing and conservativeness of harmonic forms of a non-compact CR manifold

  • Jun Masamune

    Worchester Polytechnic Institute, United States
Vanishing and conservativeness of harmonic forms of a non-compact CR manifold cover
Download PDF

Abstract

The self-adjointness of a sublaplacian and Kohn-Rossi laplacians on a non-compact strictly pseudoconvex CR manifold is proved. As applications to geometry, the vanishing and the conservativeness of harmonic forms are obtained.

Cite this article

Jun Masamune, Vanishing and conservativeness of harmonic forms of a non-compact CR manifold. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. 19 (2008), no. 2, pp. 79–102

DOI 10.4171/RLM/510